Chest tightness due to lexapro withdrawl(withdrawal)?
I have been on some form of antidepressants for over 10 years. For the past two years, I have been taking 10mg of lexapro, but have recently decided to get myself off once and for all.
I talked to my doctor, who proposed a month of 5 mg, followed by a month of 5mg every other day and then a revisit to see how things are going. I am just entered the 5 mg every other day phase, having made it through one month of 5 mg.
I feel great mentally. I am not feeling anxious or depressed and am sleeping well. However, I have been experiencing some tightness and discomfort in my chest and a bit of difficulty breathing. It's nothing severe, but it is annoying and, as a long distance runner, is hampering my training. Could this be a side effect of lexapro withdrawal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.